Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 524931, 7 pages
http://dx.doi.org/10.1155/2015/524931
Research Article

Asymptotic Behavior of a Second-Order Fuzzy Rational Difference Equation

Department of Mathematics, University of Poonch Rawalakot, Rawalakot 12350, Pakistan

Received 4 August 2014; Accepted 1 April 2015

Academic Editor: Hjalmar Rosengren

Copyright © 2015 Q. Din. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Din and T. Donchev, “Global character of a host-parasite model,” Chaos, Solitons & Fractals, vol. 54, pp. 1–7, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Q. Din, “Global stability of a population model,” Chaos, Solitons & Fractals, vol. 59, pp. 119–128, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Q. Din, T. F. Ibrahim, and K. A. Khan, “Behavior of a competitive system of second-order difference equations,” The Scientific World Journal, vol. 2014, Article ID 283982, 9 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. Din, K. A. Khan, and A. Nosheen, “Stability analysis of a system of exponential difference equations,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 375890, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fuzzy difference equations,” Journal of Difference Equations and Applications, vol. 8, no. 11, pp. 957–968, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. R. C. Bassanezi, L. C. de Barros, and P. A. Tonelli, “Attractors and asymptotic stability for fuzzy dynamical systems,” Fuzzy Sets and Systems, vol. 113, no. 3, pp. 473–483, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Papaschinopoulos and B. K. Papadopoulos, “On the fuzzy difference equation xn+1=A+B/xn,” Soft Computing, vol. 6, pp. 456–461, 2002. View at Google Scholar
  8. G. Papaschinopoulos and B. K. Papadopoulos, “On the fuzzy difference equation xn+1=A+xn/xn-m,” Fuzzy Sets and Systems, vol. 129, no. 1, pp. 73–81, 2002. View at Publisher · View at Google Scholar
  9. G. Papaschinopoulos and G. Stefanidou, “Boundedness and asymptotic behavior of the solutions of a fuzzy difference equation,” Fuzzy Sets and Systems, vol. 140, no. 3, pp. 523–539, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. Stefanidou and G. Papaschinopoulos, “A fuzzy difference equation of a rational form,” Journal of Nonlinear Mathematical Physics, vol. 12, supplement 2, pp. 300–315, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Q. H. Zhang, L. H. Yang, and D. X. Liao, “Behavior of solutions to a fuzzy nonlinear difference equation,” Iranian Journal of Fuzzy Systems, vol. 9, no. 2, pp. 1–12, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q. Xiao and Q.-H. Shi, “Qualitative behavior of a rational difference equation yn+1=yn+yn-1/p+yn yn-1,” Advances in Difference Equations, vol. 2011, article 6, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Pituk, “More on Poincaré's and Perron's theorems for difference equations,” Journal of Difference Equations and Applications, vol. 8, no. 3, pp. 201–216, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus